# SDR SWAA070676

- Difficulty date: February 8, 2007
- Submitted: February 9, 2007
- Operation: Air carrier
- Aircraft: N658SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- Aircraft time: 72,520 hours, 41,853 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Part number: PH22300L
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND EEPLS PHOTOLUMINESCENT STRIP WORN AT ROW 5 DEF.  REMOVED AND REPLACED STRIP PER MM.
